International Journal of Genomics

International Journal of Genomics / 2004 / Article

Conference review | Open Access

Volume 5 |Article ID 283436 |

Jean-Louis Giavitto, Grant Malcolm, Olivier Michel, "Rewriting Systems and the Modelling of Biological Systems", International Journal of Genomics, vol. 5, Article ID 283436, 5 pages, 2004.

Rewriting Systems and the Modelling of Biological Systems

Received13 Nov 2003
Revised18 Nov 2003
Accepted25 Nov 2003


This paper gives a brief survey of the use of algebraic rewriting systems for modelling and simulating various biological processes, particularly at the cellular level.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

Related articles

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.